# SDR J7SA2025032500439

- Difficulty date: March 17, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N483FX
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4289
- Aircraft time: 4,177 hours, 2,216 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Arced
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT’S WINDSHIELD STARTED TO ARC AND THEN SHATTERED WHILE ON DESCENT INTO KTME. AIRCRAFT LANDED WITHOUT INCIDENT. POST-FLIGHT INSPECTION REVEALED THE PILOT’S WINDSHIELD WAS MELTED AT THE ARCING AREA. REPLACED THE LH WINDSHIELD IAW G450 AMM 56-11-01. REPLACED THE LEFT WINDSHIELD HEAT CONTROLLER IAW G450 AMM 30-41-01. LEAK CHECKS AND OPS CHECKS GOOD.
